Extended traveling wave solutions for some integro partial differential equations

Articles > Article · 2018

Authors: Şerife Müge EGE

, International, 2018, vol 1, pp 249-257

Summary

In this study, an extended method is implemented to nd traveling wave solutions of two integro partial dierential equations. The exact particular solutions containing hyperbolic function type are obtained. By using symbolic computation it is shown that this method is ecient mathematical tool for solving problems in nonlinear science.

View details